U.S. doctors online nowAsk doctors free
Australia
A 49-year-old male asked:

Is it safe to take dextroamphrtamine with parnate (tranylcypromine)?

1 doctor answer4 doctors weighed in
Dr. Mark Reynolds
Psychiatry 34 years experience
Never, unless.......: The two medications in combination are contraindicated due to risk of hypertensive crisis, however I am aware of very, very experienced psychopharmacologists who do combine maois and stimulants when necessary. When this is done they initially check blood pressures daily and monitor closely.

Related questions

A 31-year-old member asked:
Is 200mg of parnate (tranylcypromine) dangerous?
2 doctor answers3 doctors weighed in
A 33-year-old member asked:
I have a lot of questions about parnate (tranylcypromine). What is good site?
1 doctor answer4 doctors weighed in
A 43-year-old member asked:
How does parnate (tranylcypromine) cause emotional blunting/numbness?
1 doctor answer5 doctors weighed in
A 31-year-old male asked:
What is the wash-out time when switching from 30mg parnate (tranylcypromine) to 45mg nardil?
2 doctor answers5 doctors weighed in
Last updated May 7, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.